Detail publikace
Theorems on Differential Inequalities and Periodic Boundary Value Problem for Second-Order Ordinary Differential Equations
LOMTATIDZE, A.
Anglický název
Theorems on Differential Inequalities and Periodic Boundary Value Problem for Second-Order Ordinary Differential Equations
Typ
článek v časopise ve Web of Science, Jimp
Jazyk
en
Originální abstrakt
The aim of the present article is to get efficient conditions for the solvability of the periodic boundary value problem u′′= f(t; u); u(0) = u(!); u′(0) = u′(!); where the function f : [0; !]]0;+1[! R satisfies local Carathéodory conditions, i.e., it may have “singularity” for u = 0.
Anglický abstrakt
The aim of the present article is to get efficient conditions for the solvability of the periodic boundary value problem u′′= f(t; u); u(0) = u(!); u′(0) = u′(!); where the function f : [0; !]]0;+1[! R satisfies local Carathéodory conditions, i.e., it may have “singularity” for u = 0.
Klíčová slova anglicky
Periodic boundary value problem, positive solution, singular equation, solvability, unique solvability, stability
Vydáno
01.02.2016
Nakladatel
Razmadze Mathematical Institute
Místo
Georgia
ISSN
1512-0015
Ročník
67
Číslo
1
Strany od–do
1–129
Počet stran
129
BIBTEX
@article{BUT128799,
author="Aleksandre {Lomtatidze},
title="Theorems on Differential Inequalities and Periodic Boundary Value Problem for Second-Order Ordinary Differential Equations",
year="2016",
volume="67",
number="1",
month="February",
pages="1--129",
publisher=" Razmadze Mathematical Institute",
address="Georgia",
issn="1512-0015"
}